Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Topological classification of generic real rational functions
Stockholm University, Faculty of Science, Department of Mathematics.
Independent University of Moscow.
Univ. of Haifa.
2002 (English)In: J. Knot Theory Ramifications, Vol. 11, no 7, 1063- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 11, no 7, 1063- p.
Identifiers
URN: urn:nbn:se:su:diva-20615OAI: oai:DiVA.org:su-20615DiVA: diva2:187141
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.math.su.se/~shapiro
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf